Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAG 250
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAG 250
Catalog Number
200-074-401
Medical Device Problem Code
Burst Container or Vessel (1074)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
12/24/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported a cryomacs freezing bag 250 (200-074-401; 7200500219) that broke during thawing.The patient was treated with backup material.
New Search
Submit an Adverse Event Report
Brand Name
CRYOMACS FREEZING BAG 250
Common Device Name
CRYOMACS FREEZING BAG 250
Manufacturer
(Section D)
MILTENYI BIOTEC B.V. & CO. KG
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM 51429
MDR Report Key
11397424
Report Number
3005290010-2021-00004
Device Sequence Number
3359393
Product Code
KSR
UDI-Device Identifier
04049934000287
UDI-Public
4049934000287
Combination Product (Y/N)
N
Initial Reporter Country
SI
PMA/510(K) Number
BK090020
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
health professional,user faci
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
03/01/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Catalogue Number
200-074-401
Device Lot Number
7200500219
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
02/02/2021
Initial Report FDA Received Date
03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1